MAUDE Adverse Event Report: COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL
Model Number 77000FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the feeding sets leaked where the tubing apparatus fits into the bag.The patient was duct taping the connection to avoid leaking.
 
Additional Manufacturer Narrative
Section e1 has been updated to correct the name and complete address of the initial reporter.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.One used sample was received at the manufacturing site for evaluation.Visual and functional inspection was performed, and it was found to have a detached cross spike from the line.The root cause and action plan will be documented through formal corrective and preventative action (capa).This complaint will be closed with no further action and will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Update the sample evaluation to reflect that 22 samples were received for evaluation.See below: twenty-two samples were received at the manufacturing site for evaluation.Visual and functional inspections were performed; the cross spike was detached from the line.

Brand Name
CONNECT SFTY SCREW SPIKE NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10033964
Report Number1282497-2020-09053
Device Sequence Number14199755
Product Code LZH
UDI-Device Identifier10884521190818
UDI-Public10884521190818
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77000FD
Device Catalogue Number77000FD
Device Lot Number192030034
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
04/29/2020
04/29/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/12/2020
08/24/2020
09/02/2020
Patient Sequence Number1